# SDR A6WA201240019

- Difficulty date: December 21, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FLAP VANE L/E SKIN CHAFED OUT OF ALLOWABLE LIMITS IAW REO 61R-57-52-004.  REPLACED L/E SKIN WITH NEW PN 601R14303-53S.
